CureZone   Log On   Join
Re: Post Mirena Anxiety
 
ihatemirena Views: 2,966
Published: 12 years ago
 
This is a reply to # 1,735,332

Re: Post Mirena Anxiety


Hi,
Thanks for responding! I have constant anxiety and some depression. Also I have a strange buzzing/vibrating feeling in side my body, my heart feels heavy and it also seems to buzz or something. You said that you don't have the anxiety/ Depression everyday, do you remember at what month did it stop being a constant thing for you? I am taking St. John's Wart now and have been for 4 months. I also take a good multi vitamin and fish oils and calcium. I felt like it was getting a little better a couple months ago but now it is very bad. Take care, keep in touch, please!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

19.391 sec, (1)